# SDR AALA201808319022

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,980 hours, 24,118 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Migrated
- Location: Nlg
- Part time: 53,217 hours, 27,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR HOUSING BUSHING FOR LOWER LEG HAS MIGRATED DOWN .095.  REPLACED NOSE LANDING GEAR ASSEMBLY IAW TC 26L71032003.
